# SDR SWAA2013010711246

- Difficulty date: January 6, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 52,695 hours, 31,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT INTERIOR & EXTERIOR LIGHTS INOP.  REMOVED AND REPLACED RIGHT OVERWING EMERGENCY EXIT BATTERY PACK PANEL AT STA 603 RBL 67.  OPS CHECK GOOD.  ALL WORK IAW MM.
